# SDR MASA2011122364258

- Difficulty date: December 23, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 23,127 hours, 16,268 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Controller
- Condition: Defective
- Location: Fire System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FIRE SYS FAULT STATUS MESSAGE.  R2 FIREX CONTROLLER.
